# SDR 20010301CW006

- Difficulty date: January 30, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Aircraft: N11FL
- Make and model: Beech 65-A90
- Aircraft serial: LJ301
- Engine: Pwa PT6*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod End
- Part number: HM6
- Condition: Disconnected
- Location: Nose Gear Strng
- Part time: 12,250 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR STEERING ARM BECAME DISCONNECTED DURING TAXI,  SENDING AC INTO HARD RIGHT TURN.  ROD END BALL AND BUSHING SEPARATED FROM ROD END EYELET.  NO ABNORMAL WEAR WAS NOTED.  RECOMMEND INSTALLING LARGE DIAMETER WASHER UNDER HEAD OF BOLT FOR RETAINING ROD END EYELET IN CASE OF FAILURE.  ROD END IS NOT PART OF NOSE GEAR OVERHAUL,  SHOULD BE INSPECTED.
